RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 4, Pages 155–161 (Mi ufa177)  

The problem of deflection shapes of a simply supported plate under a longitudinal strain

G. G. Sharafutdinova

Sterlitamak State Pedagogical Academy, Sterlitamak, Russia

Abstract: In this paper the approximate study the problem of the bifurcation behavior of an elastic plate with the change of the longitudinal compressive strain is carried out. A new scheme which allows to determine the critical values of the strain at which the plate takes a stable curvilinear equilibrium. The scheme also leads to an asymptotic formula which describes the nonlinear deflections of the plate when passing through the critical strain.

Keywords: deflection of the plate, approximate study, critical strain, bifurcation points, asymptotic formulas, state of balance.

Full text: PDF file (400 kB)
References: PDF file   HTML file
UDC: 517.91
Received: 24.10.2011

Citation: G. G. Sharafutdinova, “The problem of deflection shapes of a simply supported plate under a longitudinal strain”, Ufimsk. Mat. Zh., 4:4 (2012), 155–161

Citation in format AMSBIB
\Bibitem{Sha12}
\by G.~G.~Sharafutdinova
\paper The problem of deflection shapes of a~simply supported plate under a~longitudinal strain
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 4
\pages 155--161
\mathnet{http://mi.mathnet.ru/ufa177}


Linking options:
  • http://mi.mathnet.ru/eng/ufa177
  • http://mi.mathnet.ru/eng/ufa/v4/i4/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:113
    Full text:30
    References:14
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019